# SDR AALA20120317010

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 6,349 hours, 2,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LOCATION ON RIGHT STABILIZER LEADING EDGE JUST OUTBOARD OF RIB CHORD NUMBER 7.  PERFORMED PERMANENT FLUSH REPAIR TO RIGHT HORIZONTAL LEADING EDGE AT CHORD NUMBER 7 PER SRM 55-10-01-2R (FIGURE 202 SHEET 1).
